MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM WITH GELPOINT MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM WITH GELPOINT MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number GTM14
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: hysterectomy.Event description: the alexis ces was being used to manually morcellate a large uterus weighing approximately 890g.After morcellation the surgeon pulled up on the bag and it burst/tore along the top part proximal to the ring.The event occurred around 4 months ago and is being informed now.The surgeon does not remember the exact date.Lot number of the product is not available.Additional information was provided via email by ama territory manager associate on 12-feb-2025."since the incident occurred quite a few months ago the surgeon could not quite remember exactly which product it was.Dr [name] quoted ¿the one with the larger bag¿ which indicates gtm17 however, powerbi shows that only gtm14 was purchased.The device and packaging has since been thrown out so unfortunately, we cannot retrieve the lot number for this case." additional information was provided via email by ama territory manager associate on 19-feb-2025."the surgeon does not remember what exact model she was using however, there was a purchase of 3 units of gtm14 by [facility] back in q4 2023.I have reached out to her rooms and awaiting for a reply." intervention: na patient status: patient unaffected.
 
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: hysterectomy event description: the alexis ces was being used to manually morcellate a large uterus weighing approximately 890g.After morcellation the surgeon pulled up on the bag and it burst/tore along the top part proximal to the ring.The event occurred around 4 months ago and is being informed now.The surgeon does not remember the exact date.Lot number of the product is not available.Additional information was provided via email by ama territory manager associate on 12-feb-2025."since the incident occurred quite a few months ago the surgeon could not quite remember exactly which product it was.Dr [name] quoted ¿the one with the larger bag¿ which indicates gtm17 however, powerbi shows that only gtm14 was purchased.The device and packaging has since been thrown out so unfortunately, we cannot retrieve the lot number for this case." additional information was provided via email by ama territory manager associate on 19-feb-2025."the surgeon does not remember what exact model she was using however, there was a purchase of 3 units of gtm14 by [facility] back in q4 2023.I have reached out to her rooms and awaiting for a reply." intervention: na patient status: patient unaffected.

Brand Name
ALEXIS CONTAINED EXTRACTION SYSTEM WITH GELPOINT MINI ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21601805
Report Number2027111-2025-00413
Device Sequence Number14546444
Product Code GCJ
UDI-Device Identifier20607915137063
UDI-Public(01)20607915137063
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTM14
Device Catalogue Number700314743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown